# SDR AALA20010817

- Difficulty date: April 8, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N721AA
- Make and model: Boeing 727227
- Aircraft serial: 20729
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SKIN BULGING AT SKIN LAP FROM STATION 590 TO STATION 620 STRINGER 26L.  CUT OUT CORRODED SKIN.  INSTALLED REPAIR DOUBLER PER SRM 53-30-3.  (M)
